# SDR SWAA2024052086397

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,113 hours, 5,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMPS INOP IN THE L/H AFT OVERWING EXIT SIGN.<[01] REMOVE AND RELAMPED L/H AFT OVERWING EXIT SIGN AND PERFORMED A GOOD EMERGENCY LIGHT INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] TASK C/W
